Chakraverty, S., Tapaswini, Smita (2014) Non-probabilistic solutions of imprecisely defined fractional-order diffusion equations. Chinese Physics B, 23. 120202pp. doi:10.1088/1674-1056/23/12/120202
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Non-probabilistic solutions of imprecisely defined fractional-order diffusion equations | ||
Journal | Chinese Physics B | ||
Authors | Chakraverty, S. | Author | |
Tapaswini, Smita | Author | ||
Year | 2014 (December) | Volume | 23 |
Publisher | IOP Publishing | ||
DOI | doi:10.1088/1674-1056/23/12/120202Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 6004490 | Long-form Identifier | mindat:1:5:6004490:5 |
GUID | 0 | ||
Full Reference | Chakraverty, S., Tapaswini, Smita (2014) Non-probabilistic solutions of imprecisely defined fractional-order diffusion equations. Chinese Physics B, 23. 120202pp. doi:10.1088/1674-1056/23/12/120202 | ||
Plain Text | Chakraverty, S., Tapaswini, Smita (2014) Non-probabilistic solutions of imprecisely defined fractional-order diffusion equations. Chinese Physics B, 23. 120202pp. doi:10.1088/1674-1056/23/12/120202 | ||
In | (n.d.) Chinese Physics B Vol. 23. IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |